Derivations of crossed modules.

A. M. Vieites Rodríguez; J. M. Casas Mirás

Extracta Mathematicae (1999)

  • Volume: 14, Issue: 1, page 63-67
  • ISSN: 0213-8743

How to cite


Vieites Rodríguez, A. M., and Casas Mirás, J. M.. "Derivations of crossed modules.." Extracta Mathematicae 14.1 (1999): 63-67. <>.

author = {Vieites Rodríguez, A. M., Casas Mirás, J. M.},
journal = {Extracta Mathematicae},
keywords = {Módulos cruzados; Derivación; semi-direct product; crossed modules; derivation},
language = {eng},
number = {1},
pages = {63-67},
title = {Derivations of crossed modules.},
url = {},
volume = {14},
year = {1999},

AU - Vieites Rodríguez, A. M.
AU - Casas Mirás, J. M.
TI - Derivations of crossed modules.
JO - Extracta Mathematicae
PY - 1999
VL - 14
IS - 1
SP - 63
EP - 67
LA - eng
KW - Módulos cruzados; Derivación; semi-direct product; crossed modules; derivation
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.